New Fixed Point Theorems for - Contraction on Rectangular - Metric Spaces
Abdelkarim Kari,
Mohamed Rossafi,
El Miloudi Marhrani and
Mohamed Aamri
Abstract and Applied Analysis, 2020, vol. 2020, 1-12
Abstract:
The Banach contraction principle is the most celebrated fixed point theorem and has been generalized in various directions. In this paper, inspired by the concept of - contraction in metric spaces, introduced by Zheng et al., we present the notion of - contraction in - rectangular metric spaces and study the existence and uniqueness of a fixed point for the mappings in this space. Our results improve many existing results.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/8833214.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/8833214.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8833214
DOI: 10.1155/2020/8833214
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().